Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Pregnant. Have low lying placenta, bleeding in pregnancy. Is it due to having sex or low lying placenta?

Hi I m 37 weeks pregnant have had a low lying placenta . I had a bleed at 33 34 and 37 weeks ! Today I wiped after Going to the toilet and there was a dark brown blob of jelly like mucus about the size of a 20cent piece ! Any ideas ??? My placenta is now 2.5 cms away from my cervix and my last bleed which was enough to fill one pad came a day after I had sex. Would sex have caused the bleed or do you think it is my low lying placenta ?
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello dear,

The cause of your bleeding is both low lying placenta and sex. When the placenta is low lying it is prone to the trauma caused by intercourse and bleeding occurs. Its best to avoid intercourse. Since you have already reached 37 weeks, take adequate bed rest.
Hope for the best.
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor